# SDR MASA2011020101845

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,479 hours, 37,586 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Part serial: 3999P
- Condition: Leaking
- Location: Nr 2
- Part time: 14,208 hours, 13,732 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE NR 2 LEAKING HYD FLUID.  R2 BRAKE.
